| Catalog Number |
98307 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Codes |
Inflammation (1932); Nodule (4551)
| Date of Event |
06/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported via a company representative that a patient was injected 1 ml in the lips, upper lip, sides of chin with skinvive¿ by juvéderm®, patient presented "sensitivity".Later physician reported "patient experienced reaction 8 days after injection, nodule swelling to right side of chin".Med dose pack was given as treatment.The event is ongoing.
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.